# SDR SWAA2019050132169

- Difficulty date: April 10, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN NR 4 LT STOW BIN EMERGENCY LIGHT INOP.  R&R LIGHT PER AMM.
